Publications

1. Equivariant cohomology and wall crossing formulas in Seiberg-Witten theory, with Huai-Dong Cao, Math. Res. Lett. 5 (1998), 711-721, math.DG/9804134.

2. Frobenius manifold structure on Dolbeault cohomology and mirror symmetry, with Huai-Dong Cao, Comm. Anal. Geom. 8 (2000), no. 4, 795--808, math.DG/9805094.

3. Identification of two Frobenius manifolds from a Kaehler manifold, with Huai-Dong Cao, Math. Res. Lett. 6 (1999), 17-29, math.DG/9805095.

4. Quantum de Rham cohomology theory (announcement), with Huai-Dong Cao, Electronic Announcement of AMS 5 (1999), 24 -34, math.DG/9804145.

5. Formal Frobenius manifold structure on equivariant cohomology, with Huai-Dong Cao, Comm. Contemp. Math., Vol. 1 , no. 4 (1999), 535-552, math.DG/9903024.

6. Hodge theory and $A_{\infty}$-structures on cohomology, Intern. Math. Res. Notices, 2000, no. 2, 71-78, math.DG/9903154.

7. Tautological formal Frobenius manifold structures on a Frobenius algebra, Math. Res. Lett. 7 (2000), 111-121.

8. DGBV algebras and mirror symmetry, with Huai-Dong Cao, Proceedings of the First International Congress of Chinese Mathematicians (Beijing, 1998), 279--289, AMS/IP Stud. Adv. Math., 20, Amer. Math. Soc., Providence, RI, 2001, math.DG/0006123.

9. Orbifold Hodge numbers of the wreath product orbifolds, with Weiqiang Wang, J. Geom. Phys. 38 (2001), no. 2, 152--169, math.AG/0005124.

10. Hirzebruch $\chi\sb y$ genera of the Hilbert schemes of surfaces by localization formula, with Kefeng Liu and Catherine Yan, Sci. China Ser. A 45 (2002), no. 4, 420--431.

11 Some closed formulas and conjectures for Hodge integrals, Math. Res. Lett. 10 (2003), 275-286.

12. Representation rings of classical groups and Hopf algebras, Intern. J. Math., 14 (2003), no. 5, 461-477.

13. Quadratic recursion relations of Hodge integrals via localization, with Gang Tian, Acta Math. Sin.(English Series), 19 (2003), no. 2, 209--232.

14. On quasi-isomorphic DGBV algebras, with Huai-Dong Cao, Math. Ann.326 (2003), no. 3, 459--478, math.DG/9904168.

15. Homological perturbation theory and mirror symmetry, Acta Math. Sin. (English Series), 19 (2003), no. 4, 695-714, math.DG/9906096.

16. A proof of a conjecture of Marino-Vafa on Hodge Integrals, with Chiu-Chu Melissa Liu and Kefeng Liu, J. Differential Geom. 65 (2003), no. 2, 289-340 ,math.AG/0306434.

17. Proof and interpretation of a string duality, Math. Res. Lett.11 (2004), no. 2-3, 213--229.

18. On a proof of a conjecture of Marino-Vafa on Hodge Integrals, with Chiu-Chu Melissa Liu and Kefeng Liu,Math. Res. Lett. 11 (2004),no. 2-3, 259-272, math.AG/0306257.

19. K-theory associated to vertex operator algebras, with Chongying Dong, Kefeng Liu and Xiaonan Ma, Math. Res. Lett. 11 (2004), no. 5-6, 629--647, math.AG/0403547.

20. Supersymmetries in Calabi-Yau geometry, with Huai-Dong Cao, Asian J. Math. Vol. 9 (2005), 167-176.

21. Hodge integrals, Hurwitz numbers, and symmetric groups, to appear in Comm. Anal. Geom., math.AG/0308024.

22. Curve counting and instanton counting, to appear in Adv. Theo. Math. Phys., math.AG/0311237.

23. Marino-Vafa formula and Hodge integrals, with Chiu-Chu Melissa Liu and Kefeng Liu, to appear in Journ. Alg. Geom., math.AG/0308015.

24. Elliptic genera of complete intersections, with Xiaoguang Ma, Intern. Journ. Math. Vol. 16 92005), no. 10, 1131-1156, math.AG/0411081 .

25. Toplogical string partition functions as equivariant indices, with Jun Li, Kefeng Liu, to appear in Asian Journ Math., math.AG/0412089.

Preprints

1. A formula on two-partition Hodge integrals, with Chiu-Chu Melissa Liu and Kefeng Liu, preprint, math.AG/0310272.

2. A conjecture on Hodge integrals, preprint, math.AG/0310282.

3. Localizations on moduli spaces and free field realizations of Feynman rules, preprint, math.AG/0310283.

4. Hodge integrals and integrable hierarchies, preprint, math.AG/0310408.

5. A mathematical theory of the topological vertex, with Jun Li, Chiu-Chu Melissa Liu, Kefeng Liu, preprint, math.AG/0408426.

 


Established on June 28, 2003. Last modified on November 28, 2005.